RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2007, Volume 62, Issue 3(375), Pages 215–216 (Mi umn6423)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Removable singularities of solutions of non-linear elliptic equations

A. V. Pokrovskii

Institute of Mathematics, Ukrainian National Academy of Sciences

DOI: https://doi.org/10.4213/rm6423

Full text: PDF file (312 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2007, 62:3, 629–630

Bibliographic databases:

MSC: Primary 35J60; Secondary 35B60
Presented: L. R. Volevich
Accepted: 08.02.2007

Citation: A. V. Pokrovskii, “Removable singularities of solutions of non-linear elliptic equations”, Uspekhi Mat. Nauk, 62:3(375) (2007), 215–216; Russian Math. Surveys, 62:3 (2007), 629–630

Citation in format AMSBIB
\Bibitem{Pok07}
\by A.~V.~Pokrovskii
\paper Removable singularities of solutions of non-linear elliptic equations
\jour Uspekhi Mat. Nauk
\yr 2007
\vol 62
\issue 3(375)
\pages 215--216
\mathnet{http://mi.mathnet.ru/umn6423}
\crossref{https://doi.org/10.4213/rm6423}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2355429}
\zmath{https://zbmath.org/?q=an:1141.35377}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2007RuMaS..62..629P}
\elib{http://elibrary.ru/item.asp?id=25787409}
\transl
\jour Russian Math. Surveys
\yr 2007
\vol 62
\issue 3
\pages 629--630
\crossref{https://doi.org/10.1070/RM2007v062n03ABEH004422}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000250483500015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-35648976210}


Linking options:
  • http://mi.mathnet.ru/eng/umn6423
  • https://doi.org/10.4213/rm6423
  • http://mi.mathnet.ru/eng/umn/v62/i3/p215

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:248
    Full text:85
    References:30
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019